# SDR COMA0061056

- Difficulty date: December 14, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 10,581 hours, 10,382 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Part serial: MX554503
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Left engine low hydraulic pressure message. Replace the left engine hydraulic pump.
